# SDR SWAA2023121524169

- Difficulty date: November 22, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN RT TRANS ANGLE CORRODED STA 767 TO 787.<[01] REMOVED TRANSITION ANGLE (SHIELD) PER SRM 51-40-02.;[02] REMOVED CORROSION PER SRM 53-60-15-A-1 (0.046' REMAINING THICKNESS). TRANSITION ANGLE (SHIELD) IS OUT OF LIMITS PER SRM 53-60-15-1A-1;[03] REJECT: MEASUREMENT #22 FOR ATTACHING A PICTURE OF THE DAMAGE STATES YES; BUT THERE IS NO PICTURE ATTACHED AT THIS TIME.;[04] MARKED FAULT AS RII. REMOVED SHIELD ASSEMBLY IS LISTED AS PRIMARY PSE PER SRM 51-00-04-0G-0.;[05] OK TO INSTALL NEW ANGLE.;[06] REMOVED AND REPLACED TRANSITION ANGLE (SHIELD) PER SRM 53-60-15-1A-1 AND SRM 51-40-02.
